# SDR CALA2024021200387

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 53,860 hours, 19,820 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Drain Mast
- Part number: 417A20937
- Condition: Missing
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP FOUND ENTIRE AFT DRAIN MAST TO BE MISSING ORDERED P/N 417A2093-7 DRAIN MAST TO SMC OFFICE INSTALLED DRAIN MAST KIT M&E 29-2825-3-0031 REF. AMM 28-25-07-420-801. NEEDS PAINTED WITH RED SAFETY STIPES AND TEXT (SEE REF PICTURE). PARTS USED: 29-2825-3-0031,QTY :1 PAINTED STRIP AND STENCIL. APPLIED LEADING EDGE TAPE PER TRM ECRA 2800-01106.
